# SDR SIMA20140731002

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,321 hours, 18,207 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 481051
- Part serial: ETNN014243
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOPERATIVE MASTER CAUTION 10001 AFTER TAKEOFF.  R & R STEERING MANIFOLD PRESS SWITCH IAW AMMM 32-51-35.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
